Feel like i'm walking on a bouncy castle. Has anyone experienced this?

This feeling along with detachment, i can trace back to 1993. I was taking Seroxat and just put these crazy sensations down to side effects of this terrible drug. I kept having the falling through the pavement feelings when anxious. My doctor thought it could be down to depression, although i never found any benefit from taking anti d's. Have only felt the sedation no effect on low mood.

Fast forward a few years and it's happening again. I'm shaking anxious nausea and walking on a bouncy castle. I have low cortisol (15.3 total) could it be that, of just thyroid?

Thanks. X

5 Replies

oldestnewest
  • I'm afraid I can't give you any answers but I can tell you that I have had the same sensations, I used to be afraid to take a step as it felt as if the ground would not be there. I too was give Seroxat. This horrible feeling went when I was finally given the correct doses of T4 and T3. Hope you will feel better soon. x

  • Hi! Thedoghouse, very interested that you were on Seroxat :-( Unfortunately i found this drug a living nightmare. I know a lot of doctors won't prescribe it now. I honestly felt like it had rewired my brain. I hope your experience was more positive.

    Yes i have the afraid to take a step thing going on too. I can't seem to cope with changes in levels and steps. I've noticed it's much worse when i'm anxious.

    Going to have my first appointment with an endo next week. I'm having difficulty absorbing thyroid meds, as a drug i have to take affects absorption.

  • I agree with you that Seroxat can be a nightmare, I wasn't even depressed, just didn't know I had a thyroid problem. I won't even begin to tell you the problems is has caused and that I still have to live with. I do hope the endo will be able to help you, being properly medicated is a bit like being on holiday, feels really good. x

  • Felt like this on Valium and had given this up before I was put on Levo. Once on Levo it improved. Janet.

  • Hi Janet, thank you so much for your reply.

    I'm really pleased Levo improved this for you. The sensations are really unpleasant.

You may also like...